# SDR 96FDEA01392

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

MID 1 MAIN DECK CARGO SMOKE WARNING WITH NO VISUAL INDICATION OR ODORS IN FLIGHT.  AN EMERGENCY WAS DECLARED ON APPROACH INTO MSP.  REMOVED AND REPLACED RALTU AND REPROGRAMMED.  PERFORMED DISPLAY AND INPUTS BITE TEST ON ECAM.  WARNING WENT AWAY AND SYSTEM WORKED NORMALLY.
